# SDR ASOA2016052714969

- Difficulty date: May 27, 2016
- Submitted: June 22, 2016
- Operation: Air carrier
- Aircraft: N931EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8015
- Aircraft time: 22,071 hours, 21,106 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT CENTER AISLE SEAT TRACK, RBL 9.00 FROM FS 409+128 TO 559.0+9.03 HAS EVIDENCE OF SURFACE CORROSION AND PUTTING IN SEVERAL LOCATIONS.  RT 
CENTER AISLE SEAT TRACK, RBL 9.00 FROM FS 409+128 TO 559.00 + 9.03.  REMOVED REF AMM 53-01-11-000-802.  RIGHT CENTER AISLE SEAT TRACK, RBL 9.00 FROM FS 409+128 TO FS 559.00+9.03, INSTALLED REF AMM 53-01-400-802.  LOCATED & DRILLED NEW SEAT TRACK ON RBL 9.00 FROM FS 409+128 TO 559.00+9.03 REF SRM 51-40-11.
